- 09-03-2012, 09:57 PM
Started taking DAA, anabeta, and erase and will continue to for 8 weeks. Within the month I'll have a physical for work (in the military) and they normally check lipids. should I worry about any of these products having a negative or adverse effect in my lipid profile? if so, should I just stop taking them until after my physical?
- 09-04-2012, 10:30 AM
09-04-2012, 04:51 PM
Testosterone replacement therapy can have an impact on lipids. But that is TRT, so it is possible that things might shift, but I don't believe it would be significantly.
09-04-2012, 05:29 PM
thanks for the advice bud
Similar Forum Threads
- By MikeBU in forum AnabolicsReplies: 10Last Post: 08-08-2004, 06:38 PM
- By jimmy in forum AnabolicsReplies: 2Last Post: 07-16-2004, 11:54 PM
- By morfiend in forum AnabolicsReplies: 1Last Post: 06-24-2004, 11:49 PM
- By Billy the kid in forum AnabolicsReplies: 8Last Post: 05-22-2004, 11:10 PM
- By PC1 in forum AnabolicsReplies: 7Last Post: 01-10-2004, 11:41 PM